# SDR SWAA2014060928861

- Difficulty date: May 25, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 68,376 hours, 63,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILL SKIN CRACKED BETWEEN BS 931 TO BS 931.7, STRINGER 22L.  REPAIRED SKIN IAW ER & EA.
